# SDR ASOA2016013114429

- Difficulty date: January 31, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 19,493 hours, 13,583 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD LAV SMOKE WARNING MSG IN FLIGHT. COMPLIED WITH QRH NO SMOKE DETECTED.  R & R FWD LAV SMOKE DETECTOR IAW AMM 26-16-01. OPS TEST GOOD AT THIS TIME.
